Ask an expert
Question

19 Jul 2006

WHATS WRONG WITH ME!
I have been on the pill for a year now. My husband and i use condoms too since we don't want to fall pregnant. Last month i was very ill and was unable to take my pill. I stupidly thought that i would take the inactive pills and would get my period. It didn't happen. So i thought i would just stop taking the pill completely and my cycle would somehow regulate itself. Its been almost three weeks now and still no period. I did a HPT and it was negative. I don't know what to do anymore. Please help?
Answer 235 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take up to 3 months for your period to regulate after stopping the Pill. If you need contraception, I would suggest that you restart the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19320 votes
Vote